Sledovať
Jonathan Sondow
Jonathan Sondow
Independent researcher
Overená e-mailová adresa na: alumni.princeton.edu - Domovská stránka
Názov
Citované v
Citované v
Rok
Lectures on the h-cobordism theorem
J Milnor
Princeton university press, 2015
15532015
Double integrals and infinite products for some classical constants via analytic continuations of Lerch’s transcendent
J Guillera, J Sondow
The Ramanujan Journal 16, 247-270, 2008
1812008
Analytic continuation of Riemann’s zeta function and values at negative integers via Euler’s transformation of series
J Sondow
Proceedings of the American mathematical society 120 (2), 421-424, 1994
1041994
Criteria for irrationality of Euler’s constant
J Sondow
Proceedings of the American Mathematical Society 131 (11), 3335-3344, 2003
912003
Double integrals for Euler's constant and in and an analog of Hadjicostas's formula
J Sondow
The American Mathematical Monthly 112 (1), 61-65, 2005
872005
The generalized-Euler-constant function γ (z) and a generalization of Somos's quadratic recurrence constant
J Sondow, P Hadjicostas
Journal of mathematical analysis and applications 332 (1), 292-314, 2007
532007
Ramanujan primes and Bertrand's postulate
J Sondow
The American Mathematical Monthly 116 (7), 630-635, 2009
472009
A Faster Product for π and a New Integral for In
J Sondow
The American Mathematical Monthly 112 (8), 729-734, 2005
462005
A monotonicity property of Riemann’s xi function and a reformulation of the Riemann hypothesis
J Sondow, C Dumitrescu
Periodica Mathematica Hungarica 60 (1), 37-40, 2010
452010
On the interplay among hypergeometric functions, complete elliptic integrals, and Fourier–Legendre expansions
JM Campbell, J D'Aurizio, J Sondow
Journal of Mathematical Analysis and Applications 479 (1), 90-121, 2019
412019
Euler’s constant, q-logarithms, and formulas of Ramanujan and Gosper
J Sondow, W Zudilin
The Ramanujan Journal 12 (2), 225-244, 2006
412006
Riemann zeta function
J Sondow, EW Weisstein
MathWorld–A Wolfram Web Resource, 428-429, 2002
412002
Proofs of power sum and binomial coefficient congruences via Pascal's identity
K MacMillan, J Sondow
The American Mathematical Monthly 118 (6), 549-551, 2011
402011
When is a manifold a leaf of some foliation?
JD Sondow
381975
A Geometric Proof That e Is Irrational and a New Measure of Its Irrationality
J Sondow
The American Mathematical Monthly 113 (7), 637-641, 2006
362006
Zeros of the Alternating Zeta Function on the Line ℝ(s) = 1
J Sondow
The American mathematical monthly 110 (5), 435-437, 2003
342003
Nonlinear smooth representations of compact Lie groups
M Rothenberg, J Sondow
Pacific Journal of Mathematics 84 (2), 427-444, 1979
341979
Harmonic number. From MathWorld–A Wolfram Web resource
J Sondow, EW Weisstein
Search in, 2008
312008
New Vacca-Type Rational Series for Euler’s Constant γ and Its “Alternating” Analog
J Sondow
Additive number theory, 331-340, 2010
252010
Irrationality measures, irrationality bases, and a theorem of Jarnik
J Sondow
arXiv preprint math/0406300, 2004
252004
Systém momentálne nemôže vykonať operáciu. Skúste to neskôr.
Články 1–20